Hello,

Ever since the 7.00 patch myself and others have been getting symptoms while playing the game. Even after just a short while.
- Blurred vision
- Headache
- Nausea

The likely causes are:
- Disabling screen shake doesn't actually remove the new effects. (I.e. hero HUD shaking)
- Console command dota_hud_reduced_flash 1 doesn't seem to do anything to the flash effects (when stunned).
- The fonts are too small. Especially HP numbers on the hero HUD. Enemy HP's are even smaller.
They're something you look at often but they're now at the absolute bottom of the screen.
This forces the player's eyes to move a large distance vertically and zoom in/out very rapidly.
White on lightgreen background, with glow, without black borders doesn't help either.
It's very difficult to focus on.

I've went through all the available options and console commands I could think of, but to no avail.
At its current state the game is causing serious health issues that I hope will be addressed.